# SDR ASAA2014020306763

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 26,413 hours, 8,307 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05016
- Condition: Faulted
- Location: Autothrottles
- Part time: 20,132 hours, 6,005 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, AUTOTHROTTLES DISENGAGED AND WOULD NOT RE- ENGAGE.  ACFT GROUNDED.  A/T FLT FAULT REVIEW SHOWS 9 EA, ASM-2 RATE MONITOR FAULTS ON LAST 2 FLTS.  IAW 22-31-91,  R & R 2 ASM. OPS CHECKED NORMAL IAW MM AND A/T INTERACTIVE THROTTLE SERVO MOTOR BITE TEST.
